Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Treatment for brown spots after unprotected sex with a sex worker - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Sexually Transmitted Diseases
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2267 Questions
User :   First, I extensively french kissed an asian massage lady. I then received unprotected oral from her. She then put a condom on me and we had sex, two times. The condom may have come up a bit on the second time, or it may have failed. I am unsure. She was very very wet, and I believe came with her fluids all over my groin and private area.Shortly thereafter my tounge (that was sucked), and my mouth, and in the genitalia started to have a burning sensation. I then developed two oval lesion that were pink with red spots in the shortly thereafter between the folds of my groin area (right and left side). I had a tingling sensation on my scrotum and also like something was crawling on my body, like ants, at different times, itchy over my body, and my hands hurt and I had pain like arthritis in my joints at times.
My testicles itched slighly. I developed a rash around my anus, in the folds of my groin area, and underneath my testicles. Shortly thereafter too, my stomach area was sensitive and got red, and I could not tie a belt too tight. It would hurt, perhaps not inside, but on the outside. I got a headache in the lower back part of my head, and on the frontal part of my head. I got pain behind my eyes and on the eyes itself, and developed a significant amount of pus when I would wake up in the morning.
I then developed soon after a pain in my groin area, perhaps my lymph glands, and my testicles started to have pressure pain and sometimes sharp pain; they became warm and red (this came days later). I have had no discharge from the penis, but a slight burning sensation and nothing extremely painful (but this could be due to the fact that I started antibiotics the first week of feeling symptoms?).
I had STD tests done, and they all came back negative (twice). Also during this time I developed small brown spots, almost like sun spots, on my face,
User :   arms, leg (where no sun hits), inside the fold of my skin (one spot) where I had the groin rash that subsided, and on the scrotum area (one spot). It's flat and circular. Also, in addition to the spots on the face, several, there seems to be some skin discoloration and also my current moles seem larger than normal, and it seems like I developed another mole perhaps on my face.
I got all the STD shots and medicines (the buttocks shot and some one time meds), first prescribed Doxycycline for 10 days (did for 4 days) but my symptoms of scrotal pain and swollen lymph glands of under my arms and in the groin seemed to stay the same or get worse, so then Cyprofloxicin and Septra was given and stayed with it for 2 days until I started to feel faint; then I was told by another doctor to stop the Cypro since I was feeling dizzy and almost fainted, and the fact that I didn't need two antibiotics. So I have been on just Septra for a day and will continue with this.
One doctor diagnosed me with Epidimyitis. That is the one that ordered me to change from Doxy to a Cipro and Septra combination. I have a fungal infection or WHAT LOOKS LIKE a fungal infection with scales, but its brown or dark colored, and does not itch too much (in my crotch area). It also repeated itself in my armpits. In addition, after the incident that took place, my mouth felt really weird and my gums too. I am worried that I have an internal fungal infection that is not being treated.
I haven't had a fever so far. I am worried about the brown spots that have just shown up on different parts of my body. Perhaps the lady gave me fungal infection in my mouth, on my genitals, and inside my penis, and this caused the epididimytis.
I was treated for all the common STDs at the Emergency Department at a local hospital. The brown spots I was told were aging spots and that to seek a
User :   dermatologist, but I have a deep seated feeling that I have an internal fungal infection or just a skin fungal infection, something that's causing my skin to pigment. Or perhaps I have HIV. I won't know if I've developed HIV until after some time has passed, but currently the HIV test came back negative. Its been only since June 11th that the incident took place.
Doctor :   Hi
Doctor :   I am Dr.
Doctor :   Let me read the query
Doctor :   Please give me a couple of minutes
User :   OK
Doctor :   What is your age and occupation?
User :   I am 32 years old, and an computer office worker.
Doctor :   Did you ever had unprotected sex in the past?
User :   no
User :   I have never had unprotected oral sex before this time.
Doctor :   How many partners do you have?
User :   I have never had unprotected sex prior to this.
User :   I have had no other sex partners
User :   This lady is the only person I had been with
Doctor :   Is the lady you had sex with a commercial sex worker
User :   the lady was a commercial sex worker. Again, I had protected sex, but unprotected oral sex
Doctor :   Do you have a photograph of the brown lesions ?
Doctor :   Can you send it to me at YYYY@YYYY
User :   The brown spots, I can send one.
Doctor :   Are the other spots similar to this one?
User :   Yes
User :   but they are not too numerous, but they have shown up recently
Doctor :   Are they raised from the surrounding skin
User :   They are not raised, they are flat and seem very circular, like a circle
Doctor :   Do they itch ?
Doctor :   Do they fade away on pressing over them?
Doctor :   Do they fade away on pressure?
User :   One did itch, but most don't itch. They do not seem to fade away with pressure.
User :   They are the size of a large grain of sand
User :   I am still looking for picture
Doctor :   Do you mean each spot is just large as grain of sand?
User :   Actually, no. Its like the size of a very small mole, but the spot is flat.
User :   Emailing picture right now
Doctor :   If you fear about the fungal infection after the incident, I would like to assure you that fungal infections do not generally tramsit by sex
Doctor :   If you are worried about the fungal infection because of HIV, it cannot happen because it takes several months for them to manifest in AIDS syndrome
Doctor :   Do not worry about Fungal infection
Doctor :   It could be something else
User :   I have been extremely stressed lately. I read that it could be stress. If so, will the spots go away?
User :   If it is caused by the medication that I'm on, would the spots go away when I stop taking the medication antibiotics?
Doctor :   Yes stress can cause these
Doctor :   Both medications and stress can cause these
Doctor :   and they go away after the agent is removed
Doctor :   that is stress or medication
User :   If I did have an internal fungal infection, would I have a fever and other symptoms?
Doctor :   Yes
Doctor :   Low grade fever, loss of appetite
Doctor :   etc
User :   Ok. Thank you for your time. That does help
Doctor :   I do not know a way that you can transmit a fungal infection
Doctor :   because you do not have a source
Doctor :   We have a facility where you can ask these queries to a Dermatologist, you may want to use this too
Doctor :   You get the answer in 24 hours by an email
User :   Thank you. I will do that.
Doctor :   WWW.WWWW.WW [push]
Doctor :   Do you have any more queries
User :   None at this time.
Doctor :   Thanks
Doctor :   Bye for now
User :   thank you
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor